# SDR CA981116011

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FIRE WARNING ILLUMINATED DURING CLIMB.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT RETURNED TO ITS DEPARTURE POINT.  POST-FLIGHT INSPECTION FOUND THE LOWER FIRE LOOP FAULTY, THE PINS AT THE CONNECTORS WERE CORRODED.  THE FIRE LOOP WAS REPLACED AND THE SYSTEM FUNCTIONED NORMALLY.
